# SDR QXEA9902695

- Difficulty date: December 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N285PH
- Make and model: Dhav DHC8102
- Aircraft serial: 213
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Web
- Condition: Chafed
- Location: Nacelle
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - TOP EXHAUST DECK HAS CHAFE HOLE CENTER OF DECK AT RIVET LINE.  REPAIRED IAW RD8-54-866.
